North Dakota, 2011

Tornadoes and Flash Flooding in North Dakota, July 22 to 23, 2011

July 22 to 23, 2011 · NWS BIS · 39 events in 15 counties and zones

A severe thunderstorm outbreak materialized over west and south central North Dakota in the late afternoon and evening hours of July 22nd, lasting into the early morning hours of the 23rd. Tornado watch numbers 673, 674, and 675 were in effect for this event.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
$455,000
Crop damage
None recorded
Events
39

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BIS wrote it up.

A severe thunderstorm outbreak materialized over west and south central North Dakota in the late afternoon and evening hours of July 22nd, lasting into the early morning hours of the 23rd. Tornado watch numbers 673, 674, and 675 were in effect for this event. A tornadic storm developed over south central North Dakota along a surface warm front. Much of the severe weather for this event originated over eastern Montana associated with a strong upper level jet streak. This activity pushed into western North Dakota, and tracked eastward throughout the evening. The severe weather event resulted in large hail, high winds, tornadoes, and flash floods.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jul 22, 2:50 PM CST, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 22, 2:50 PM CST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
350 PM CDT FRI JUL 22 2011

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...
POWERFUL LOW OVER NORTHERN INTERMOUNTAIN TO CANADIAN ROCKIES WITH
SHORT WAVE RIDGING OVER THE NORTHERN PLAINS AND SOUTHWEST FLOW
OVER EASTERN MONTANA TO NORTH DAKOTA BORDER. UPPER LEVEL JET MAX
EMBEDDED IN THIS SOUTHWEST FLOW TRIGGERING THUNDERSTORMS OVER
NORTH CENTRAL MONTANA. THIS ACTIVITY IS FORECAST TO MOVE EAST
TONIGHT REACHING THE MONTANA BORDER THIS EVENING AND A BISMARCK TO
MANDAN LINE BY AROUND MIDNIGHT.

MODELS HAVE WEAKEND THE SYSTEM SOME ON THE 18Z RUN AS WELL AS
CHANGING DETAILS. WILL FOLLOW A MODEL BLEND FOR THE FORECAST
INCLUDING HRRR AND 4KM WRF MODELS. THIS WILL BRING
PRECIPITATION...SOME SEVERE CONVECTION...THROUGH THE FORECAST AREA
FROM WEST TO EAST...EXITING AFTER DAYBREAK ACROSS OUR EASTERN
FORECAST AREA.

AFTER SATURDAY MORNING A RETURN TO DRIER CONDITIONS WITH SUMMER
LIKE TEMPERATURES FOR THE WEEKEND.

.LONG TERM...SUNDAY THROUGH FRIDAY

ZONAL FLOW WILL GIVE WAY TO BROAD RIDGING SUNDAY INTO MONDAY
RESULTING IN DRY/PLEASANT WEATHER. HOWEVER...INCREASING CHANCES OF
PRECIPITATION COMMENCE MONDAY NIGHT THROUGH WEDNESDAY AS ANOTHER
SHORTWAVE AND ASSOCIATED SURFACE LOW PRESSURE MOVE FROM EASTERN
THROUGH NORTH DAKOTA. THEREAFTER...MORE OR LESS A ZONAL FLOW AGAIN
DEVELOPS WITH WEAK RIDGING AT TIMES PROMOTING MOSTLY DRY CONDITIONS.
THE GFS AND ECMWF INDICATE WEAK SHORTWAVE ACTIVITY SLIDING THROUGH
THURSDAY INTO THURSDAY NIGHT. HAVE ADDED A SLIGHT CHC MENTION
THURSDAY NIGHT OVER WESTERN AND CENTRAL NORTH DAKOTA WHICH IS IN
COORDINATION WITH SURROUNDING OFFICES. EXPECT SEASONAL AFTERNOON
HIGHS WITH MID 80S AND OVERNIGHT LOWS IN THE 60S.

&&

.AVIATION...

.AVIATION...VFR CONDITIONS EXPECTED THROUGH 00Z SATURDAY. SHOWERS
AND THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE WESTERN
AERODROMES SHORTLY AFTER 00Z SATURDAY. STRONG TO SEVERE
THUNDERSTORMS ARE LIKELY ACROSS KISN/KDIK FROM 00Z SATURDAY THROUGH
07Z SATURDAY. THE THREAT FOR SEVERE WEATHER WILL TRANSLATE EAST INTO
KMOT/KBIS FROM 06Z TO 12Z SATURDAY. HEAVY RAIN...DAMAGING
WINDS...AND LARGE HAIL ARE ALL POSSIBLE WITH THESE THUNDERSTORMS.
CEILINGS WILL QUICKLY FALL TO MVFR/IFR WITH THESE THUNDERSTORMS. THE
IFR/MVFR CEILINGS ARE FORECAST FOR MOST OF SATURDAY MORNING ACROSS
THE AERODROMES.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 1 AM CDT SATURDAY THROUGH SATURDAY
AFTERNOON FOR NDZ002>005-010>013-019>023-025-035>037-047-048-050-
051.

FLASH FLOOD WATCH FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH
SATURDAY MORNING FOR NDZ001-009-017-018-031>034-040>046.

&&

SHORT TERM...HW
LONG TERM....KS
AVIATION...KS
Hazardous weather outlook, Jul 22, 3:41 AM CST, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
441 AM CDT FRI JUL 22 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-230945-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
441 AM CDT FRI JUL 22 2011 /341 AM MDT FRI JUL 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TO INITIATE ACROSS WESTERN AND
FAR SOUTH CENTRAL NORTH DAKOTA LATE FRIDAY AFTERNOON. VERY LARGE
HAIL IN EXCESS OF TWO INCHES IN DIAMETER...DAMAGING WINDS IN
EXCESS OF 60 MPH AND A TORNADO OR TWO MAY BE POSSIBLE WITH THESE
STORMS...IN ADDITION TO HEAVY RAINFALL.

THUNDERSTORM COVERAGE IS EXPECTED TO INCREASE ACROSS THE WEST AND
CENTRAL FRIDAY NIGHT INTO SATURDAY MORNING...WITH THE PRIMARY
THREATS TRANSITIONING TO DAMAGING WINDS AND POTENTIAL FLASH
FLOODING. WHILE LOCATIONS THAT HAVE RECEIVED SIGNIFICANT RAINFALL
OVER THE PAST WEEK ARE MOST SUSCEPTIBLE TO FLASH FLOODING...THE
THREAT OF MANY AREAS BEING IMPACTED BY MULTIPLE THUNDERSTORMS WITH
RAINFALL RATES OF ONE TO TWO INCHES PER HOUR SUGGEST FLASH
FLOODING MAY BE POSSIBLE ACROSS ALL OF WESTERN AND CENTRAL NORTH
DAKOTA FRIDAY EVENING INTO SATURDAY MORNING. A FLASH FLOOD WATCH
HAS BEEN ISSUED FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA FOR FRIDAY
EVENING AND NIGHT INTO SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS...SOME STRONG WITH HEAVY RAINFALL...ARE LIKELY
ACROSS CENTRAL NORTH DAKOTA THROUGH SATURDAY AFTERNOON.

AN ACTIVE WEATHER PATTERN IS FORECAST TO RETURN TO WESTERN AND
CENTRAL NORTH DAKOTA MONDAY NIGHT INTO THURSDAY...WITH MULTIPLE
ROUNDS OF THUNDERSTORMS POSSIBLE DURING THIS TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE FRIDAY AFTERNOON
INTO SATURDAY MORNING.

AYD

In the hours before

Local storm report, Jul 22, 5:16 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
616 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             ALMONT                  46.73N 101.50W
07/22/2011  M0.25 INCH       MORTON             ND   TRAINED SPOTTER

            HEAVY RAIN AND PEA SIZED HAIL

&&

LHUBER

The radar

The Bismarck radar (KBIS), 57 km away, was scanning. The volume nearest the first event began at 23:35 UTC.

Open the radar archive at this moment

Event by event

15 thunderstorm wind, 10 hail, 5 tornado, 4 heavy rain, 4 flash flood, 1 funnel cloud. Local standard time, as filed.

Hail, Morton

When
July 22, 5:37 PM CST to 5:45 PM CST
Where
Morton County, Almont
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.730, -101.500

Tornado, Morton

When
July 22, 5:40 PM CST to 5:41 PM CST
Where
Morton County, 7.66 mi SSW of Almont to 7.51 mi SSW of Almont
Rating
EF0
Path length
0.17 mi
Path width
20 yd
Reported by
Public
Coordinates
46.630, -101.570

This tornado touched down in the open country. There were no reports of damage associated with this tornado.

Thunderstorm Wind, Golden Valley

When
July 22, 5:40 PM MST to 5:46 PM MST
Where
Golden Valley County, Beach
Measured
57 kt (66 mph) measured gust
Reported by
COOP Observer
Coordinates
46.920, -104.000

Heavy Rain, McKenzie

When
July 22, 6:00 PM MST to 6:30 PM MST
Where
McKenzie County, 0.69 mi S of Grassy Butte
Reported by
COOP Observer
Coordinates
47.390, -103.250

A heavy rainfall report of 1.13 inches in one half hour was received.

Heavy Rain, McKenzie

When
July 22, 6:00 PM MST to 6:30 PM MST
Where
McKenzie County, 13.83 mi N of Grassy Butte
Reported by
Trained Spotter
Coordinates
47.600, -103.260

A heavy rainfall report of 1.3 inches in one half hour was received.

Tornado, McKenzie

When
July 22, 6:23 PM MST to 6:24 PM MST
Where
McKenzie County, 13.14 mi N of Grassy Butte to 13.08 mi N of Grassy Butte
Rating
EF0
Path length
0.45 mi
Path width
30 yd
Injuries
0 direct, 2 indirect
Property damage
$100,000
Reported by
Law Enforcement
Coordinates
47.590, -103.260

A brief tornado occurred and resulted in a traffic accident with injuries (indirect). A local newpaper article stated that a semi truck hit a downed power line which cut into the cab of the truck. The line then snapped, sending it into a parked vehicle. The semi truck then collided with a third vehicle. Two people were injured (indirect) during this accident. This chain of events occurred after the tornado had passed, leaving the downed line in its wake. The tornado damage to the power line corresponded to EF0 on the Enhanced Fujita Scale.

Thunderstorm Wind, Slope

When
July 22, 6:30 PM MST to 6:35 PM MST
Where
Slope County, 3.33 mi W of Amidon
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
46.480, -103.390

Several tree branches were blown off from the strong winds.

Thunderstorm Wind, McKenzie

When
July 22, 6:31 PM MST to 6:36 PM MST
Where
McKenzie County, 1.56 mi ENE of Grassy Butte
Measured
52 kt (60 mph) estimated gust
Reported by
COOP Observer
Coordinates
47.410, -103.220

A report of 60 mile per hour winds was received.

Tornado, Stark

When
July 22, 6:35 PM MST to 6:36 PM MST
Where
Stark County, 0.5 mi SSW of Belfield to 0.46 mi SSW of Belfield
Rating
EF0
Path length
0.09 mi
Path width
30 yd
Reported by
Trained Spotter
Coordinates
46.874, -103.205

This tornado touched down just to the south of Belfield. There were no reports of damage associated with this short lived tornado.

Thunderstorm Wind, Dunn

When
July 22, 6:39 PM MST to 6:45 PM MST
Where
Dunn County, 0.94 mi E of Killdeer
Measured
51 kt (59 mph) measured gust
Reported by
COOP Observer
Coordinates
47.370, -102.750

Heavy Rain, Dunn

When
July 22, 6:53 PM MST to 7:53 PM MST
Where
Dunn County, 6.22 mi N of Werner
Reported by
Mesonet
Coordinates
47.460, -102.470

A heavy rainfall report of 2.45 inches in one hour was received.

Tornado, Stark

When
July 22, 7:05 PM MST to 7:10 PM MST
Where
Stark County, 12.49 mi SSW of South Heart to 12.53 mi SSW of South Heart
Rating
EF0
Path length
1.53 mi
Path width
30 yd
Reported by
Fire Department/Rescue
Coordinates
46.700, -103.090

This tornado touched down in the open country. There were no reports of damage associated with this tornado.

Thunderstorm Wind, Bowman

When
July 22, 7:05 PM MST to 7:10 PM MST
Where
Bowman County, 17.11 mi SW of Rhame
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
46.060, -103.910

Strong thunderstorm winds occurred over southwest Bowman County.

Flash Flood, Billings

When
July 22, 7:05 PM MST to 10:30 PM MST
Where
Billings County, 0.84 mi SE of Medora to 0.51 mi S of Medora
Cause
Heavy Rain
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
46.910, -103.520

Up to four inches of very heavy rainfall resulted in the camp grounds at Medora being flash flooded.

Heavy Rain, Mercer

When
July 22, 8:10 PM CST to 8:40 PM CST
Where
Mercer County, 11.75 mi N of Zap
Reported by
Mesonet
Coordinates
47.450, -101.920

A heavy rainfall report of 1.8 inches in one half hour was received.

Hail, Bowman

When
July 22, 7:12 PM MST
Where
Bowman County, Rhame
Measured
0.75 in hail
Reported by
Mesonet
Coordinates
46.230, -103.650

Hail, Dunn

When
July 22, 7:14 PM MST to 7:17 PM MST
Where
Dunn County, 2.76 mi S of Marshall
Measured
0.75 in hail
Reported by
Mesonet
Coordinates
47.090, -102.330

Flash Flood, Dunn

When
July 22, 7:15 PM MST to 11:00 PM MST
Where
Dunn County, 19.49 mi N of Werner to 19.37 mi NW of Werner
Cause
Heavy Rain
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
47.650, -102.520

There were two reports of very heavy rain from northern Dunn County. One was 1.24 inches in 25 minutes about 10 miles northeast of Dunn Center and the other was 1.50 inches in 45 minutes from about 6 miles north-northeast of Killdeer. Reports of flash flooding of low lying and poor drainage areas were received. Damage was not significant.

Funnel Cloud, Slope

When
July 22, 7:28 PM MST
Where
Slope County, 15.77 mi E of Marmarth
Reported by
County Official
Coordinates
46.310, -103.570

Hail, Mercer

When
July 22, 8:30 PM CST to 8:35 PM CST
Where
Mercer County, 0.69 mi N of Zap
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
47.290, -101.920

Hail, Mercer

When
July 22, 8:40 PM CST to 8:46 PM CST
Where
Mercer County, 11.75 mi N of Zap
Measured
1.25 in hail
Reported by
Mesonet
Coordinates
47.450, -101.920

Thunderstorm Wind, Mercer

When
July 22, 8:40 PM CST to 8:45 PM CST
Where
Mercer County, 11.75 mi N of Zap
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
47.450, -101.920

Heavy rain accompanied the strong winds.

Thunderstorm Wind, Hettinger

When
July 22, 7:56 PM MST to 8:00 PM MST
Where
Hettinger County, 1.18 mi NW of New England
Measured
56 kt (64 mph) estimated gust
Property damage
$30,000
Reported by
COOP Observer
Coordinates
46.540, -102.870

The strong winds uprooted some trees in New England.

Hail, Hettinger

When
July 22, 8:01 PM MST to 8:06 PM MST
Where
Hettinger County, 0.48 mi W of Regent
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.420, -102.560

Tornado, Morton

When
July 22, 9:10 PM CST to 9:12 PM CST
Where
Morton County, 11.87 mi NE of Glen Ullin to 11.57 mi WNW of New Salem
Rating
EF0
Path length
0.98 mi
Path width
20 yd
Reported by
Trained Spotter
Coordinates
46.940, -101.650

This tornado touched down in the open country. There were no reports of damage associated with this tornado.

Hail, Morton

When
July 22, 9:45 PM CST to 9:48 PM CST
Where
Morton County, 5.07 mi ENE of Sweet Briar
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.870, -101.090

Thunderstorm Wind, Morton

When
July 22, 9:45 PM CST to 9:50 PM CST
Where
Morton County, 5.07 mi ENE of Sweet Briar
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
46.870, -101.090

A report of strong thunderstorm winds was received.

Thunderstorm Wind, Mercer

When
July 22, 9:54 PM CST to 9:59 PM CST
Where
Mercer County, 0.83 mi NE of Pick City
Measured
61 kt (70 mph) estimated gust
Property damage
$50,000
Reported by
Public
Coordinates
47.530, -101.460

The strong winds flipped over campers.

Thunderstorm Wind, Morton

When
July 22, 9:54 PM CST to 9:56 PM CST
Where
Morton County, 0.47 mi E of Mandan
Measured
55 kt (63 mph) measured gust
Reported by
AWOS
Coordinates
46.830, -100.890

Thunderstorm Wind, Burleigh

When
July 22, 10:01 PM CST to 10:06 PM CST
Where
Burleigh County, 1.67 mi SW of Bismarck
Measured
56 kt (64 mph) estimated gust
Property damage
$15,000
Reported by
Trained Spotter
Coordinates
46.780, -100.790

Large tree branches were blown down.

Flash Flood, Mountrail

When
July 22, 10:03 PM CST to July 23, 1:15 AM CST
Where
Mountrail County, 0.46 mi W of New Town to 0.53 mi SSW of New Town
Cause
Heavy Rain
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
47.980, -102.490

Very heavy rain resulted in an estimated one foot of water on Main Street in New Town. Water was in yards of homes and in some cases where there was no curbing the water was up against the homes.

Hail, Morton

When
July 22, 10:06 PM CST to 10:13 PM CST
Where
Morton County, 0.47 mi E of Mandan
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
46.830, -100.890

Hail, Morton

When
July 22, 10:10 PM CST to 10:14 PM CST
Where
Morton County, 0.47 mi E of Mandan
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.830, -100.890

Thunderstorm Wind, Morton

When
July 22, 10:13 PM CST to 10:15 PM CST
Where
Morton County, 0.47 mi E of Mandan
Measured
52 kt (60 mph) measured gust
Reported by
AWOS
Coordinates
46.830, -100.890

Thunderstorm Wind, Emmons

When
July 22, 10:50 PM CST to 10:57 PM CST
Where
Emmons County, 11.75 mi W of Linton
Measured
61 kt (70 mph) estimated gust
Property damage
$35,000
Reported by
Newspaper
Coordinates
46.249, -100.474

The strong thunderstorm winds destroyed a cabin at Beaver Bay.

Thunderstorm Wind, McIntosh

When
July 22, 11:30 PM CST to 11:45 PM CST
Where
McIntosh County, 9.67 mi N of Zeeland to 9.44 mi SW of Wishek
Measured
70 kt (81 mph) estimated gust
Property damage
$65,000
Reported by
Law Enforcement
Coordinates
46.110, -99.830

Strong thunderstorm winds occurred north of Zeeland. A quonset and pole barn were destroyed, shingle and siding damage was sustained to a home, and two trees were blown down.

Thunderstorm Wind, McIntosh

When
July 22, 11:50 PM CST to July 23, 12:10 AM CST
Where
McIntosh County, 15 mi W of Ashley
Measured
70 kt (81 mph) estimated gust
Property damage
$75,000
Reported by
Newspaper
Coordinates
46.030, -99.683

Strong thunderstorm winds resulted in damage to buildings on a farmstead, and damage to hay bales.

Hail, Hettinger

When
July 22, 11:00 PM MST to 11:05 PM MST
Where
Hettinger County, 3.81 mi E of Regent
Measured
1 in hail
Reported by
CoCoRaHS
Coordinates
46.420, -102.470

Flash Flood, Stutsman

When
July 23, 12:15 AM CST to 4:00 AM CST
Where
Stutsman County, 0.95 mi NNW of Woodworth to 3.86 mi WNW of Edmunds
Cause
Heavy Rain
Property damage
$25,000
Reported by
COOP Observer
Coordinates
47.163, -99.308

Some roads under water from the very heavy rainfall.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Dakota in 2011Every state in 2011This day in weather historyThe tornado archive for North Dakota, 2011Warnings in North Dakota, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 331601, 331602, 331603, 331726, 331727, 331604, 331605, 331606, 331607, 331608, 331730, 331609, 331716, 331732, 331731, 331707, 331708, 338478, 331610, 331710, 331711, 331718, 331717, 331709, 331611, 331712, 331719, 331720, 331721, 331722, 331733, 331713, 331714, 331723, 331738, 331724, 331737, 331715, 331736.